# SDR DALA2018051103226

- Difficulty date: May 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 68,868 hours, 49,306 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRES ON LANYARD OF SLIDE AT FWD PASSENGER ENTRANCE DOOR (L1), ALSO ON LANYARD OF SLIDE AT AFT SERVICE DOOR (L2). LANYARD OF SLIDE AT FWD PASSENGER ENTRANCE DOOR (L1), ALSO ON LANYARD OF SLIDE AT AFT SERVICE DOOR (L2) WERE REPLACED PER AMM 25-62-00 STEP 2 PARAGRAPH D-4.
